Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Sáenz-de-Cabezón, Eduardo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mohammadi, Fatemeh, Pascual-Ortigosa, Patricia, Sáenz-de-Cabezón, Eduardo and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2019) Polarization and depolarization of monomial ideals with application to multi-state system reliability. Journal of Algebraic Combinatorics. ISSN 0925-9899

Sáenz-de-Cabezón, Eduardo and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2009) Betti numbers and minimal free resolutions for multi-state system reliability bounds. Journal of Symbolic Computation, 44 (9). pp. 1311-1325. ISSN 0747-7171

This list was generated on Fri Jan 28 02:07:25 2022 GMT.